MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number H749394672000
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the rota burr was stuck with the rotawire.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.A 2.00mm rotapro and rotawire were selected for use.During the procedure, upon removal, the rota burr got stuck with the rotawire.Both devices were removed together as one unit.The procedure was completed with another of the same device.There was no patient complications reported post procedure.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer.The complaint device was received for product analysis.A visual inspection of the device did not identify any damages or defects.Analysis was performed using the returned rotawire.During testing, the returned wire was able to be removed with resistance but was not able to be reinserted due to a kink in the wire.In order to confirm the functionality of the rotapro device, further functional testing was completed with a test rotawire.The wire was able to be inserted into the burr and advanced through the advancer with no resistance or issues.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21277625
Report Number2124215-2025-04454
Device Sequence Number21170960
Product Code MCX
UDI-Device Identifier08714729999591
UDI-Public08714729999591
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749394672000
Device Catalogue NumberH749394672000
Device Lot Number0035190212
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown